# SDR 2002F00027

- Difficulty date: November 24, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: HRS3CCF9
- Condition: Damaged
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, L1 DOOR HAD LOUD NOISE WHILE PRESSURIZING A/C RETURNED TO CCS MTX REMOVED AND REPLACED BEARING AT L1 DOOR LOWER RAIL PER MM 52-10.  AIRCRAFT PRESSURIZED AND CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
